BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1977 Volume 1 >

Please use this identifier to cite or link to this item:

Title: Parametric Approximation Of Piecewise Analytic Functions
Authors: Popov, Vasil A.
Iliev, Georgi L.
Issue Date: 1977
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 1, No 1, (1977), 72p-78p
Description: [Popov Vasil A.; Popov V.; Popov Vassil A.; Попов Васил А.]; [Iliev Georgi L.; Илиев Георги Л.]
ISSN: 0204-9805
Appears in Collections:1977 Volume 1

Files in This Item:

File Description SizeFormat
Pliska-01-1977-072-078.pdf6.22 MBAdobe PDFView/Open
Abstract.jpgAbstract14.1 kBJPEGThumbnail


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License